Open Access
Translator Disclaimer
2008 Intrinsic Harnack estimates for some doubly nonlinear degenerate parabolic equations
S. Fornaro, M. Sosio
Adv. Differential Equations 13(1-2): 139-168 (2008).

Abstract

We prove an intrinsic Harnack inequality for non-negative local weak solutions of a wide class of doubly nonlinear degenerate parabolic equations whose prototype is \begin{equation*} u_t-\mathrm{div}(u^{m-1}|Du|^{p-2}Du)=0,\qquad p{\geqslant} 2, m{\geqslant} 1. \end{equation*} As a consequence, we get that such solutions are locally Hölder continuous.

Citation

Download Citation

S. Fornaro. M. Sosio. "Intrinsic Harnack estimates for some doubly nonlinear degenerate parabolic equations." Adv. Differential Equations 13 (1-2) 139 - 168, 2008.

Information

Published: 2008
First available in Project Euclid: 18 December 2012

zbMATH: 1160.35039
MathSciNet: MR2482539

Subjects:
Primary: 35K59
Secondary: 35B45 , 35B65 , 35K65 , 35K92

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.13 • No. 1-2 • 2008
Back to Top